# SDR ASAA2019060329548

- Difficulty date: May 31, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 14,143 hours, 4,670 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED AFTER ENGINE START. GROUNDED - YES. RIGHT PACK PRI TEMP CONTROL INOP. PERFORMED BITE ON BOTH PACK ZONE TEMPERATURE CONTROLLERS (PZTC) PER B737-900 AMM 21-61-00-700-806-002 ON PREVIOUS FLT RH PZTC FAULTED RH PACK TCV ON PZTC VERIFY TEST SYSTEM PASSED WITH NO FAULTS, OPERATED PACKS FOR 15 MINUTES REACCOMPLISHED PZTC BITE WITH NO FAULTS NOTED, PERFORMED OPERATIONAL TEST OF CABIN TEMPERATURE CONTROL AND INDICATION PER AMM 31-61-00-700-807-002. ALL TESTS PASSED.
